Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 821762, 5 pages
http://dx.doi.org/10.1155/2013/821762
Research Article

Generalized Mittag-Leffler Function Associated with Weyl Fractional Calculus Operators

1Department of Mathematics, Al-Azhar University-Gaza, P.O. Box 1277, Gaza, Palestine
2Department of Mathematics, College of Girls Ain Shams University, Cairo, Egypt

Received 8 January 2013; Revised 1 April 2013; Accepted 18 April 2013

Academic Editor: Josefa Linares-Perez

Copyright © 2013 Ahmad Faraj et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Mittag-Leffler, “Sur la nouvelle function Eα(z),” Comptes Rendus de l'Académie des Sciences, vol. 137, pp. 554–558, 1903. View at Google Scholar
  2. A. Wiman, “Über den Fundamentalsatz in der Teorie der Funktionen Eα(x),” Acta Mathematica, vol. 29, no. 1, pp. 191–201, 1905. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. R. Prabhakar, “A singular integral equation with a generalized Mittag-Leffler function in the kernel,” Yokohama Mathematical Journal, vol. 19, pp. 7–15, 1971. View at Google Scholar · View at MathSciNet
  4. A. K. Shukla and J. C. Prajapati, “On a generalization of Mittag-Leffler function and its properties,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 797–811, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. O. Salim and A. W. Faraj, “A generalization of Mittag-Leffler function and integral operator associated with fractional calculus,” Journal of Fractional Calculus and Applications, vol. 3, no. 5, pp. 1–13, 2012. View at Google Scholar
  6. A. A. Kilbas, M. Saigo, and R. K. Saxena, “Generalized Mittag-Leffler function and generalized fractional calculus operators,” Integral Transforms and Special Functions, vol. 15, no. 1, pp. 31–49, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. M. Srivastava and Z. Tomovski, “Fractional calculus with an integral operator containing a generalized Mittag-Leffler function in the kernel,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 198–210, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993. View at MathSciNet
  9. I. N. Sneddon, The Use of Integral Transforms, Tata McGraw Hill, New Delhi, India, 1979.